# SDR C2XA11CL143

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 21,339 hours, 11,578 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L011100
- Part serial: 00427
- Condition: Failed
- Location: Cabin Pressure
- Part time: 27,752 hours, 20,579 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

MSN FLT 6120 - THE CREW REPORTED THAT DURING DESCENT THE CABIN WAS NOT DEPRESSURIZING.  CABIN RATE VARIED FROM -1000 FT/MIN TO +450-500 FT/MIN.  TRIED USING MANUAL CONTROLLER, BUT COULDN'T GET A NEGATIVE RATE.  CREW ENDED UP DUMPING CABIN PRESSURE DURING DESCENT.  MAINTENANCE REPLACED THE PNEUMATIC OUT FLOW VALVE.  ALL OPERATIONAL CHECKS WERE GOOD.
